Follow
Jong Kyu Kim
Jong Kyu Kim
Professor of Kyungnam University, Korea
Verified email at kyungnam.ac.kr - Homepage
Title
Cited by
Cited by
Year
Modified block iterative algorithm for solving convex feasibility problems in Banach spaces
S Chang, JK Kim, XR Wang
Journal of Inequalities and Applications 2010, 1-14, 2010
1562010
Strong convergence theorems by hybrid projection methods for equilibrium problems and fixed point problems of the asymptotically quasi-ϕ-nonexpansive mappings
JK Kim
Fixed Point Theory and Applications 2011, 1-15, 2011
1032011
On the existence and iterative approximation problems of solutions for set-valued variational inclusions in Banach spaces
SS Chang, JK Kim, KH Kim
Journal of Mathematical Analysis and Applications 268 (1), 89-108, 2002
832002
A new system of generalized nonlinear mixed variational inequalities in Hilbert spaces
JK Kim, DS Kim
Journal of Convex Analysis 11 (1), 235-243, 2004
792004
An extragradient algorithm for solving bilevel pseudomonotone variational inequalities
PN Anh, JK Kim, LD Muu
Journal of Global Optimization 52, 627-639, 2012
782012
On implicit vector equilibrium problems
J Li, N Huang, JK Kim
Journal of Mathematical Analysis and Applications 283 (2), 501-512, 2003
732003
Some results for uniformly L-Lipschitzian mappings in Banach spaces
S Chang, YJ Cho, JK Kim
Applied Mathematics Letters 22 (1), 121-125, 2009
672009
Minimization theorems for fixed point theorems in fuzzy metric spaces and applications
JS Jung, YJ Cho, JK Kim
Fuzzy sets and systems 61 (2), 199-207, 1994
651994
Convergence theorem for fixed points of nearly uniformly L-Lipschitzian asymptotically generalized Φ-hemicontractive mappings
JK Kim, DR Sahu, YM Nam
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e2833-e2838, 2009
552009
Strong convergence of an extended extragradient method for equilibrium problems and fixed point problems
JK Kim, PN Anh, YM Nam
Journal of the Korean Mathematical Society 49 (1), 187-200, 2012
542012
Fixed point theorem in ordered metric spaces for generalized contraction mappings satisfying rational type expressions
S Chandok, JK Kim
Nonlinear Functional Analysis and Applications 17 (3), 301-306, 2013
532013
Some results on generalized equilibrium problems involving strictly pseudocontractive mappings
JK Kim, SY Cho, X Qin
Acta Mathematica Scientia 31 (5), 2041-2057, 2011
492011
Common fixed points of two nonexpansive mappings by a modified faster iteration scheme
SH Khan, JK Kim
Bulletin of the Korean Mathematical Society 47 (5), 973-985, 2010
472010
Multiobjective optimization problems with modified objective functions and cone constraints and applications
JW Chen, YJ Cho, JK Kim, J Li
Journal of Global Optimization 49, 137-147, 2011
462011
Fixed point theorems in s-metric spaces
MMR JK. Kim, S. Sedghi,A. Gholidahneh
East Asian Mathematical Journal 32 (5), 677-684, 2016
45*2016
Fixed point results for contractions involving generalized altering distances in ordered metric spaces
HK Nashine, B Samet, JK Kim
Fixed Point Theory and Applications 2011, 1-16, 2011
432011
Outer approximation algorithms for pseudomonotone equilibrium problems
PN Anh, JK Kim
Computers & Mathematics with Applications 61 (9), 2588-2595, 2011
422011
accretive operator and approximating solutions for systems of variational inclusions in Banach spaces
YP Fang, YJ Cho, JK Kim
Appl. Math. Lett.(to appear), 2004
422004
Iterative approximation to convex feasibility problems in Banach space
SS Chang, JC Yao, JK Kim, L Yang
Fixed Point Theory and Applications 2007, 1-19, 2007
412007
Generalized distance and common fixed point theorems in Menger probabilistic metric spaces
D Oregan, SM Vaezpour, JK KIM
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 35 (2), 97-117, 2009
402009
The system can't perform the operation now. Try again later.
Articles 1–20